Header

UZH-Logo

Maintenance Infos

Localization of a two-dimensional random walk with an attractive path interaction


Bolthausen, E (1994). Localization of a two-dimensional random walk with an attractive path interaction. The Annals of Probability, 22(2):875-918.

Abstract

We consider an ordinary, symmetric, continuous-time random walk on the two-dimensional lattice $\mathbb{Z}^2$. The distribution of the walk is transformed by a density which discounts exponentially the number of points visited up to time $T$. This introduces a self-attracting interaction of the paths. We study the asymptotic behavior for $T \rightarrow \infty$. It turns out that the displacement is asymptotically of order $T^{1/4}$. The main technique for proving the result is a refined analysis of large deviation probabilities. A partial discussion is given also for higher dimensions.

Abstract

We consider an ordinary, symmetric, continuous-time random walk on the two-dimensional lattice $\mathbb{Z}^2$. The distribution of the walk is transformed by a density which discounts exponentially the number of points visited up to time $T$. This introduces a self-attracting interaction of the paths. We study the asymptotic behavior for $T \rightarrow \infty$. It turns out that the displacement is asymptotically of order $T^{1/4}$. The main technique for proving the result is a refined analysis of large deviation probabilities. A partial discussion is given also for higher dimensions.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

60 downloads since deposited on 20 May 2010
14 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Self-attracting random walk, localization, large deviations
Language:English
Date:1994
Deposited On:20 May 2010 14:57
Last Modified:24 Sep 2019 16:18
Publisher:Institute of Mathematical Statistics
ISSN:0091-1798
OA Status:Green
Publisher DOI:https://doi.org/10.1214/aop/1176988734
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1288136
http://www.zentralblatt-math.org/zmath/en/search/?q=an:0819.60028

Download

Green Open Access

Download PDF  'Localization of a two-dimensional random walk with an attractive path interaction'.
Preview
Filetype: PDF
Size: 4MB
View at publisher